# SDR JJBA20210404018

- Difficulty date: April 4, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500761
- Aircraft time: 43,738 hours, 28,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF IV AREA, CRACKS FOUND ON LH FRAME 59 BTW STR 15L-17L. LH SPLICE FR59 BTW STR 15L-17L REMOVED. AT CFIV AREA ON LH FRAME 59 BTW STR 15L-17L INSTALLED REPAIR SPLICE. DURING INSPECTION, FRAME REPAIR AND SPLICE FOUND TO BE FABRICATED WITH WRONG THICKNESS
